N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Modeling curved interfaces without element-partitioning in the extended finite element method

E. B. Chin and N. Sukumar. Modeling curved interfaces without element-partitioning in the extended finite element method. International Journal for Numerical Methods in Engineering, 120(5):607–649, 2019.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Chin:2019:MCI,
	author = "E. B. Chin  and N. Sukumar",
	title  = "Modeling curved interfaces without element-partitioning in the extended
                  finite element method",
	journal = IJNME,
  	year   = 2019,
        volume = {120},
        number = {5},
        pages = {607--649},
        bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/xfem-hni-spectral.pdf",
        bib2html_pubtype = {Journal},
        bib2html_rescat =  {PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Jan 30, 2020 13:02:11